Author of the publication

AS A SOCIAL PHILOSOPHICAL CATEGORY OF THE ISSUE OF FREEDOM IN THE INFOSPHERIC SPACE

. CENTRAL ASIAN JOURNAL OF MATHEMATICAL THEORY AND COMPUTER SCIENCES, 4 (09): 45-49 (September 2023)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

No persons found for author name |, Po’latov Jalol Rustamovich
add a person with the name |, Po’latov Jalol Rustamovich
 

Other publications of authors with the same name

AS A SOCIAL PHILOSOPHICAL CATEGORY OF THE ISSUE OF FREEDOM IN THE INFOSPHERIC SPACE. CENTRAL ASIAN JOURNAL OF MATHEMATICAL THEORY AND COMPUTER SCIENCES, 4 (09): 45-49 (September 2023)